# SDR SWIA201540921

- Difficulty date: March 26, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 32,973 hours, 27,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REPLACEMENT OF PAX DOOR ANCHOR FITTING, CORROSION FOUND ON STRINGER.  REPAIRED IAW SRM.
